# SDR SWAA2018042321326

- Difficulty date: April 3, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 38,714 hours, 18,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A8112
- Condition: Cracked
- Location: Bs 303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FLOOR WEB CRACKED AT BS 303.9, LBL 55, WL 208.  R & R WEB IAW SRM.
